# SDR C77A20151006001

- Difficulty date: October 5, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 21,872 hours, 12,591 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT BY R1 DOOR INOPERATIVE.  DEFERRED FLIGHT ATTENDANT FLASHLIGHT BY R1 DOOR IAW MEL 25-62-07-1.  TRANSFERRED TO SDI, NO MX ACTION REQUIRED.  PLACARD INSTALLED.  ACFT OK FOR SERVICE, MEL 25-62-07-1 CAT C.  R & R FLIGHT ATTENDANT FLASHLIGHT ASSEMBLY BY R1 DOOR IAW AMM33-51-01.  OPERATIONS CHECKED GOOD.  THIS CLEARS DM 1965666.  SDI SIGNED, PLACARD REMOVED, MX NOTIFIED & OK FOR SERVICE.
